Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points
Rights accessOpen Access
We study the Gevrey character of a natural parameterization of one dimensional invariant manifolds associated to a parabolic direction of fixed points of analytic maps, that is, a direction associated with an eigenvalue equal to 1. We show that, under general hypotheses, these invariant manifolds are Gevrey with type related to some explicit constants. We provide examples of the optimality of our results as well as some applications to celestial mechanics, namely, the Sitnikov problem and the restricted planar three body problem.
CitationBaldoma, I., Fontich, E., Martín, P. Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points. "Discrete and continuous dynamical systems. Series A", 1 Agost 2017, vol. 37, núm. 8, p. 4159-4190.